← Search

Econometrica Vol. 39 No. 5 1971

The Identification Problem for Multiple Equation Systems with Moving Average Errors

E. J. Hannan

Abstract

where y(t) and x(t) are vectors of G components, z(t) has K components, B is a G x G matrix, and F is a G x K matrix.' The components of z(t) are predetermined at time t and the vector x(t) is not serially correlated, so that (among other requirements) we have

DOI
10.2307/1909577
Volume
39
Issue
5
Pages
751
Sources
bibtex:phds-export.bib crossref openalex

Cite